Volume 88, Number 3, November 2009
Article Number 30008
Number of page(s) 5
Section General
Published online 13 November 2009
EPL, 88 (2009) 30008
DOI: 10.1209/0295-5075/88/30008

Analytic solutions of the geodesic equation in axially symmetric space-times

E. Hackmann1, V. Kagramanova2, J. Kunz2 and C. Lämmerzahl1

1   ZARM, Universität Bremen - Am Fallturm, 28359 Bremen, Germany, EU
2   Institut für Physik, Universität Oldenburg - 26111 Oldenburg, Germany, EU

received 12 October 2009; accepted in final form 27 October 2009; published November 2009
published online 13 November 2009

The complete sets of analytic solutions of the geodesic equation in Taub-NUT-(anti-) de Sitter, Kerr-(anti-)de Sitter and also in general Plebański-Demiański space-times without acceleration are presented. The solutions are given in terms of the Kleinian sigma functions.

04.20.Jb - Exact solutions.
02.30.Hq - Ordinary differential equations.

© EPLA 2009